# SDR UALA2011022100894

- Difficulty date: February 20, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,363 hours, 12,591 cycles
- Engine: Pwa PW4060
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3790037108
- Part serial: 58
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STEERING CHECK.  DUPLICATED AND ISOLATED STICKING STEERING TO METERING VALVE. REPLACED IAW AMM.  STICKING ISSUE RESOLVED, BUT NEW VALFE FAILED OPS CK. INTERMITTENTLY HARD TO MAKE RT TURNS.  SUSPECT BAD VLV FROM STOCK.  REPLACED METERING VALVE AGAIN, NO HELP.  STEERING IS SLOW IN BOTH DIRECTIONS FROM FULL TILLER TURN BACK TO NEUTRAL. CONFIRMED 3000 PSI TO METERING VALVE USING A PRESS GAUGE AT VALVE.  RE-INSTALLED ORIGINAL VALVE.  STEERING FORCE AND RETURN TO NEUTRAL.  NOW NORMAL WITH THE EXCEPTION ORIGINAL PROBLEM, STEERING STICKING. SECOND VALVE ALSO BAD FROM STOCK. NLG STEERING SUMMING MECHANISM COVER REMOVED FOR ACCESS TO METERING VALVE REPLACED.  PLACED IN COCKPIT.  RE-INSTALLED COVER.
